Publisher: CCSE   (Total: 43 journals)   [Sort by number of followers]

Showing 1 - 43 of 43 Journals sorted alphabetically
Applied Physics Research     Open Access   (Followers: 5)
Asian Culture and History     Open Access   (Followers: 9)
Asian Social Science     Open Access   (Followers: 4)
Cancer and Clinical Oncology     Open Access   (Followers: 9)
Computer and Information Science     Open Access   (Followers: 15)
Earth Science Research     Open Access   (Followers: 9)
Energy and Environment Research     Open Access   (Followers: 13)
Engineering Management Research     Open Access   (Followers: 6)
English Language and Literature Studies     Open Access   (Followers: 16)
English Language Teaching     Open Access   (Followers: 29)
Environment and Natural Resources Research     Open Access   (Followers: 5)
Environment and Pollution     Open Access   (Followers: 10)
Global J. of Health Science     Open Access   (Followers: 5, SJR: 0.416, CiteScore: 1)
Higher Education Studies     Open Access   (Followers: 58)
Intl. Business Research     Open Access   (Followers: 6)
Intl. Education Studies     Open Access   (Followers: 7)
Intl. J. of Biology     Open Access   (Followers: 1)
Intl. J. of Business and Management     Open Access   (Followers: 13)
Intl. J. of Chemistry     Open Access   (Followers: 10)
Intl. J. of Economics and Finance     Open Access   (Followers: 12)
Intl. J. of English Linguistics     Open Access   (Followers: 8)
Intl. J. of Marketing Studies     Open Access   (Followers: 12)
Intl. J. of Psychological Studies     Open Access   (Followers: 4)
Intl. J. of Statistics and Probability     Open Access   (Followers: 3)
Intl. Law Research     Open Access  
J. of Agricultural Science     Open Access   (Followers: 4)
J. of Education and Learning     Open Access   (Followers: 2)
J. of Educational and Developmental Psychology     Open Access   (Followers: 15)
J. of Food Research     Open Access   (Followers: 3)
J. of Geography and Geology     Open Access   (Followers: 12)
J. of Management and Sustainability     Open Access   (Followers: 7)
J. of Materials Science Research     Open Access   (Followers: 7)
J. of Mathematics Research     Open Access  
J. of Molecular Biology Research     Open Access   (Followers: 3)
J. of Plant Studies     Open Access   (Followers: 1)
J. of Politics and Law     Open Access   (Followers: 9)
J. of Sustainable Development     Open Access   (Followers: 24)
Mechanical Engineering Research     Open Access   (Followers: 17)
Modern Applied Science     Open Access   (Followers: 1)
Network and Communication Technologies     Open Access   (Followers: 4)
Public Administration Research     Open Access   (Followers: 1)
Review of European Studies     Open Access   (Followers: 12)
Sustainable Agriculture Research     Open Access   (Followers: 3)
Similar Journals
Journal Cover
Journal of Mathematics Research
Number of Followers: 0  

  This is an Open Access Journal Open Access journal
ISSN (Print) 1916-9795 - ISSN (Online) 1916-9809
Published by CCSE Homepage  [43 journals]
  • Generalized Bur X Lomax Distribution: Properties, Inference and
           Application to Aircraft Data

    • Abstract: We proposed and studied a flexible distribution with wider applications called Generalized Burr X Lomax (GBX-L) distribution. Some well-known mathematical properties such as ordinary moments, incomplete moment probability weighted moments, stress-strength model, mean residual lifetime, characteristic function, quantile function, order statistics and Renyi entropy of GBX-L distribution are investigated. The expressions of order statistics are derived. Parameters of the derived distribution are obtained using the maximum likelihood method and simulation studied is carried out to examine the validity of the method of estimation. The applicability of the proposed distribution is exemplified using aircraft data.
      PubDate: Wed, 06 Apr 2022 02:22:46 +000
       
  • Relativity of π as a Function of the Rotation of N-Sided Unit
           Polygons

    • Abstract: This article presents a new way to determine the value of π, using as an approach the area formed by the interference pattern of several rotating unit squares. The same approach is then applied to other N-sided unit polygons (i.e., triangles, pentagons and hexagons) to investigate how they affect this proportionality between circularity and linearity to a degree other than orthogonal (i.e., when the system axes do not form a right-angle, expressible in the new method as an approach that uses squares). Applied examples involving the Earth’s size and an orbiting satellite constellation are given.
      PubDate: Sat, 02 Apr 2022 05:29:34 +000
       
  • Reviewer Acknowledgements for Journal of Mathematics Research, Vol. 14,
           No. 2

    • Abstract: Reviewer Acknowledgements for Journal of Mathematics Research, Vol. 14, No. 2
      PubDate: Thu, 31 Mar 2022 03:32:36 +000
       
  • Modified Extended Inverted Weibull Distribution with Application to Neck
           Cancer Data

    • Abstract: This work introduces a new three-parameter modified extended inverted Weibull (MEIW) distribution which is a hybrid of the one-parameter inverted Weibull distribution. The density function of the MEIW can be expressed as a linear combination of the inverted Weibull densities. Some mathematical properties of the proposed MEIW model such as ordinary and incomplete moments, mean residual life, and mean waiting time, Tsallis entropy, moment generating function and order statistics are investigated. The maximum likelihood estimation method is considered to estimate the parameters of the MEIW model. The relevance of the MEIW model is studied via an application to neck cancer data.
      PubDate: Thu, 31 Mar 2022 03:21:54 +000
       
  • A Mixed Volume Element Modified With Characteristic Fractional Step
           Difference Method for the Compressible Multicomponent Displacement and Its
           Numerical Analysis

    • Abstract: A three-dimensional compressible problem with different components is fundamental in numerical simulation of enhanced oil recovery. The mathematical model consists of a parabolic equation for the pressure and a convection-diffusion system for the concentrations. The pressure determines Darcy velocity and plays an important role during the whole physical process. A conservative mixed volume element is used to discretize the flow equation, and improves the computational accuracy of Darcy. The concentrations are computed by the modified characteristic fractional step difference scheme, thus numerical dispersion and nonphysical oscillations are eliminated. The whole three-dimensional computation is accomplished effectively by solving three successive one-dimensional problems in parallel, where the speedup method is used and the work is decreased greatly. Based on the theory and special techniques of a priori estimates of partial differential equations, an optimal second error estimates in L^2-norm is concluded. This work concentrates on the model, numerical method and convergence analysis for modern oil recovery.
      PubDate: Fri, 04 Mar 2022 08:53:47 +000
       
  • A Proof of the Sylvester Criterion for Quadratic Forms via Optimality
           Conditions for Quadratic Functions

    • Abstract: We give a proof of the so-called Sylvester criterion for quadratic forms (for real symmetric matrices), based on elementary optimality properties of quadratic functions.
      PubDate: Fri, 04 Mar 2022 07:10:26 +000
       
 
JournalTOCs
School of Mathematical and Computer Sciences
Heriot-Watt University
Edinburgh, EH14 4AS, UK
Email: journaltocs@hw.ac.uk
Tel: +00 44 (0)131 4513762
 


Your IP address: 34.204.174.110
 
Home (Search)
API
About JournalTOCs
News (blog, publications)
JournalTOCs on Twitter   JournalTOCs on Facebook

JournalTOCs © 2009-